Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computing integral points on hyperelliptic curves using quadratic Chabauty

Authors: Jennifer S. Balakrishnan, Amnon Besser and J. Steffen Müller
Journal: Math. Comp. 86 (2017), 1403-1434
MSC (2010): Primary 11G30; Secondary 11S80, 11Y50, 14G40
Published electronically: October 12, 2016
MathSciNet review: 3614022
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a method for the computation of integral points on a hyperelliptic curve of odd degree over the rationals whose genus equals the Mordell-Weil rank of its Jacobian. Our approach consists of a combination of the $p$-adic approximation techniques introduced in previous work with the Mordell-Weil sieve.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11G30, 11S80, 11Y50, 14G40

Retrieve articles in all journals with MSC (2010): 11G30, 11S80, 11Y50, 14G40

Additional Information

Jennifer S. Balakrishnan
Affiliation: Mathematical Institute, University of Oxford, Woodstock Road, Oxford OX2 6GG, United Kingdom
MR Author ID: 910890

Amnon Besser
Affiliation: Department of Mathematics, Ben-Gurion University of the Negev, P.O.B. 653, Be’er-Sheva 84105, Israel
MR Author ID: 364540

J. Steffen Müller
Affiliation: Institut für Mathematik, Carl von Ossietzky Universität Oldenburg, 26111 Oldenburg, Germany
MR Author ID: 895560

Received by editor(s): May 2, 2015
Received by editor(s) in revised form: November 3, 2015
Published electronically: October 12, 2016
Article copyright: © Copyright 2016 American Mathematical Society